# SDR 97ZZZM585

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294.5-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, THE FOLLOWING WAS FOUND; FLOOR SUPPORT AND LT FORWARD LAVATORY BULKHEAD SUPPORT CHANNEL STATION 294.5-277 LBL 15, FLOOR SUPPORT SHIM CORRODED AND BULKHEAD CHANNEL 100 PERCENT MATERIAL LOOSE.  SHIM FOUND TO BE IN THE SRM LIMITS IAW 53-10-1.  FABRICATED 'L' ANGLE FROM BACK 1490-2734 .063 9 INCH BY 1 INCH BY 1 INCH IAW SRM 51-40-3.  INSTALLED PART IAW SRM 51-30-2.  (M)
